paper-GL-21-11-19.pdf (644.47 kB)
Inhomogeneous wave equation with t-dependent singular coefficients
journal contributionposted on 2022-02-18, 10:00 authored by Marco DiscacciatiMarco Discacciati, Claudia Garetto, Costas Loizou
This paper is devoted to the study of the inhomogeneous wave equation with singular (less than continuous) time dependent coefficients. Particular attention is given to the role of the lower order terms and suitable Levi conditions are formulated in order to obtain a very weak solution as introduced in [GR14]. Very weak solutions for this kind of equations are also investigated from a numerical point of view in two toy models: the wave equation with a Heaviside function and a delta distribution, respectively, as coefficient in its principal part.
Hyperbolic problems with discontinuous coefficients
Engineering and Physical Sciences Research CouncilFind out more...
- Mathematical Sciences
Published inJournal of Differential Equations
Pages131 - 185
- AM (Accepted Manuscript)
Rights holder© Elsevier
Publisher statementThis paper was accepted for publication in the journal Journal of Differential Equations and the definitive published version is available at https://doi.org/10.1016/j.jde.2022.02.039.